# SDR USAA2014110700003

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 37,481 hours, 24,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY, ACFT RT REAR DOOR EMER EXIT LIGHT COVER MISSING.  INSTALLED SPARE LIGHT COVER FROM SPARE BULB KIT.
